Advertisement

Mathematische Annalen

, Volume 331, Issue 1, pp 241–242 | Cite as

Addendum: Coefficients of half-integral weight modular forms modulo ℓ j

  • Scott AhlgrenEmail author
  • Matthew Boylan
Article
  • 59 Downloads

Keywords

Modular Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Ahlgren, S., Boylan, M.: Coefficients of half-integral weight modular forms modulo ℓj. Math. Ann. DOI: 10.1007/s00208-004-0555-9 (2004)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of IllinoisUrbanaUSA

Personalised recommendations